# SDR DALA1300790128

- Difficulty date: April 21, 2008
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 63,176 hours, 29,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 772 S36r
- Component: Skin
- Component part number: 143T32621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED FINDING TWO PULLED FASTENERS AT THE STRINGER 36R LAP JOINT AT APPROX FS 772.  AFTER FURTHER EVALUATION MX FOUND THE LOWER SKIN INTERNAL TO THE LAP JOINT WITH CORROSION DAMAGE.  REPAIRED IAW ERA 467891-14.
